What causes the hyperhidrosis?
13 Sep 2010
Sweating is a rare side effect of Coversyl (perindopril).
Hyperhidrosis is a medical condition in which a person sweats excessively and unpredictably. People with hyperhidrosis may sweat even when the temperature is cool or when they are at rest - without any triggers.
Those with hyperhidrosis appear to have overactive sweat glands.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband just started taking suboxone today he took the first 2 about 2 hours after his withdrawls
... started about 18 hours after he last used right away his head started pounding really bad and he started sweating,we waited an hour and he took ...
4 answers • 28 Jan 2011
I have been taking this several years, and I wake up a few times a night just soaked in sweat. (I never experience it during the day - only when I ...
3 answers • 25 Nov 2011
3 answers • 18 Mar 2012
... recently began sweating profusely. I am trying to figure out if the sweating is from taking to many or a withdrawl. Any help appreciated
2 answers • 25 Jul 2012
Per the directions of my oncologist, I have recently been "dosing down" Cymbalta before discontinuing it, which I have done. Now a decision ...
1 answer • 24 Jun 2014